# SDR SIMA200829402

- Difficulty date: October 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 14,186 hours, 10,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4113 CREW REPORTED CABIN EMERGENCY LIGHT SWITCH LEFT ON ALL LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1, 2, 3 AND AVIONICS BAY EMERGENCY LIGHT BATTERIES.  OPERATION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
